American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47H06) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Eskil Hansen and Tony Stillfjord. Convergence of the implicit-explicit Euler scheme applied to perturbed dissipative evolution equations. Math. Comp. 82 (2013) 1975-1985.
Abstract, references, and article information
View Article: PDF

[2] Wolfgang M. Ruess. Flow invariance for nonlinear partial differential delay equations. Trans. Amer. Math. Soc. 361 (2009) 4367-4403. MR 2500891.
Abstract, references, and article information
View Article: PDF

[3] C. E. Chidume and H. Zegeye. Approximation of solutions of nonlinear equations of Hammerstein type in Hilbert space. Proc. Amer. Math. Soc. 133 (2005) 851-858. MR 2113936.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] C. E. Chidume, Jinlu Li and A. Udomene. Convergence of paths and approximation of fixed points of asymptotically nonexpansive mappings. Proc. Amer. Math. Soc. 133 (2005) 473-480. MR 2093070.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] C. E. Chidume and H. Zegeye. Approximate fixed point sequences and convergence theorems for Lipschitz pseudocontractive maps. Proc. Amer. Math. Soc. 132 (2004) 831-840. MR 2019962.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] C. E. Chidume and H. Zegeye. Approximation methods for nonlinear operator equations. Proc. Amer. Math. Soc. 131 (2003) 2467-2478. MR 1974645.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Angelo Favini, Giséle Ruiz Goldstein, Jerome A. Goldstein and Silvia Romanelli. $C_0$-semigroups generated by second order differential operators with general Wentzell boundary conditions. Proc. Amer. Math. Soc. 128 (2000) 1981-1989. MR 1695147.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Yahya Mezroui. Projection orthogonale sur le graphe d'une relation linéaire fermé. Trans. Amer. Math. Soc. 352 (2000) 2789-2800. MR 1638254.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] C. E. Chidume and Chika Moore. Fixed point iteration for pseudocontractive maps. Proc. Amer. Math. Soc. 127 (1999) 1163-1170. MR 1625729.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] C. E. Chidume. Global iteration schemes for strongly pseudo-contractive maps. Proc. Amer. Math. Soc. 126 (1998) 2641-2649. MR 1451791.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Chen Yu-Qing. On a fixed point problem of Reich. Proc. Amer. Math. Soc. 124 (1996) 3085-3088. MR 1328383.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Athanassios G. Kartsatos. Sets in the ranges of sums for perturbations of nonlinear $m$-accretive operators in Banach spaces . Proc. Amer. Math. Soc. 123 (1995) 145-156. MR 1213863.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Ram U. Verma. Nonlinear demi-regular approximation solvability of equations involving strongly accretive operators . Proc. Amer. Math. Soc. 123 (1995) 217-221. MR 1215207.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Claudio H. Morales and Simba A. Mutangadura. On the approximation of fixed points for locally pseudo-contractive mappings . Proc. Amer. Math. Soc. 123 (1995) 417-423. MR 1216820.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Athanassios G. Kartsatos. On the compactness of the evolution operator generated by certain nonlinear $\Omega$-accretive operators in general Banach spaces . Proc. Amer. Math. Soc. 123 (1995) 2081-2091. MR 1307535.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Zhengyuan Guan and Athanassios G. Kartsatos. Ranges of perturbed maximal monotone and $m$-accretive operators in Banach spaces . Trans. Amer. Math. Soc. 347 (1995) 2403-2435. MR 1297527.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Athanassios G. Kartsatos. On compact perturbations and compact resolvents of nonlinear $m$-accretive operators in Banach spaces . Proc. Amer. Math. Soc. 119 (1993) 1189-1199. MR 1216817.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Robert Deville. Strong solutions of evolution equations governed by $m$-accretive operators and the Radon-Nikod\'ym property . Proc. Amer. Math. Soc. 112 (1991) 1001-1008. MR 1045133.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Hisamitsu Serizawa. A semigroup treatment of a one-dimensional nonlinear parabolic equation . Proc. Amer. Math. Soc. 106 (1989) 187-192. MR 953746.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Michiaki Watanabe. A characterization of nonlinear semigroups with smoothing effect . Proc. Amer. Math. Soc. 103 (1988) 153-159. MR 938661.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Itai Shafrir. A note on the minimum property . Proc. Amer. Math. Soc. 102 (1988) 490-492. MR 928966.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Semion Gutman. Regularizing properties of nonlinear semigroups . Proc. Amer. Math. Soc. 101 (1987) 51-56. MR 897069.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Michiaki Watanabe. On semigroups generated by $m$-accretive operators in a strict sense . Proc. Amer. Math. Soc. 96 (1986) 43-49. MR 813807.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Eric Schechter. Evolution generated by semilinear dissipative plus compact operators . Trans. Amer. Math. Soc. 275 (1983) 297-308. MR 678351.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] William O. Ray. An elementary proof of surjectivity for a class of accretive operators . Proc. Amer. Math. Soc. 75 (1979) 255-258. MR 532146.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1